# SDR UPS06845980

- Difficulty date: January 2, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 781 L18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN FRAME ATTACH FITTING CRACKED 2" LONG AT STA 781 L18R AFT SIDE.  REMOVED FRAME ATTACH FITTING IAW SRM 51-1-20D.  FABRCATED AND INSTALLED ATTACH FRAME FITTING AT STA 781 L18R IAW DWG 3750025, AND SRM 51-3-0, 51-1-8.
